# SDR SWAA980012

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 520/500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CLIPS CRACKED AT BS 360,  S9L, AT BS 520, S19L AT BS 294, LBL 52, AT BS 400, AT S28L, AT BS 277, WL 223, AND AT BS 500A, S26L.  REPAIRED PER BOEING SRM.
